So i've recently become sexually active and about 15 days ago i did it with my boyfriend, i forgot to take my pill for 2 days after then took it immediately on the third days morning and another that night as i usually do, so i began getting a bit of brown spotting because i missed a couple days but continued on taking the normal pills for 7 days until i just started the sugar pills row, i'm in the 6th day and i'm still getting only brown spotting, is something wrong??
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on the pill and have been for four months, I usually get my period on the third day of my sugar
Posted 27 Jun 2013 • 2 answers
Posted 15 May 2014 • 1 answer
Posted 28 Jun 2014 • 3 answers
I started trinessa on the monday after I ended my period but had sex the 6th day should I be worried
Posted 12 Oct 2014 • 1 answer
Posted 30 May 2016 • 0 answers